# SDR CALA0000990

- Difficulty date: June 26, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 42,261 hours, 20,007 cycles
- System (JASC): 5240 · Service Doors
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-1 DOOR LOWER AFT GIRT BAR ATTACH ANGLE CORRODED AT FS 200, LBL 54. THE ATTACH ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-30-5, 51-10-4, AND 51-10-3.
